MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R HA POROUS FEM SZ 6LT; PRSTHESIS,KNEE,PATELLO/FEMORTIBL,SEMICONSTRAIND,UNCMNTD,PORS,COATD,POLYMRMETAL

SMITH & NEPHEW, INC. GII C/R HA POROUS FEM SZ 6LT; PRSTHESIS,KNEE,PATELLO/FEMORTIBL,SEMICONSTRAIND,UNCMNTD,PORS,COATD,POLYMRMETAL
Catalog Number 71422048
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to anterior/posterior laxity.The surgeon replaced the implant and changed poly insert.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
GII C/R HA POROUS FEM SZ 6LT
Common Device Name
PRSTHESIS,KNEE,PATELLO/FEMORTIBL,SEMICONSTRAIND,UNCMNTD,PORS,COATD,POLYMRMETAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6988843
Report Number1020279-2017-00942
Device Sequence Number13821183
Product Code MBH
UDI-Device Identifier03596010496317
UDI-Public03596010496317
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030612
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Catalogue Number71422048
Device Lot Number16DM08782A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;